# SDR DALA2018111506638

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 5,574 hours, 1,975 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Defective
- Location: Crew O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CA/FO/OBS O2 MASKS WHEN DONNED OXYGEN FLOW PULSES AND NOT CONTINUOUS. ALSO A DIRTY MUSTY SMELL FROM OXYGEN. ALL THIS OCCURS IN 100% AND EMERG POSITIONS. REPLACED REGULATOR REF AMM 35-12. REPLACED CREW O2 BOTTLE REF AMM 12-15. NO ODOR OR PULSATING FLOW ON CA/FO/OBS.
